MathSciNet Relay Station
MathSciNet bibliographic data
MR2428314 34C10
Bognár, Gabriella; Došlý, Ondřej A remark on power comparison theorem for half-linear differential equations. Math. Bohem. 133 (2008), no. 2, 187–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement